# SDR 0100571

- Difficulty date: June 25, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 68,358 hours, 16,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT STA 500 - 520 LBL 37 FLOORBEAM SUPPORT STRUCTURE SPLICE INTERCOSTAL.  REPAIR CARRIED OUT AS PER SRM 53-10-05.
